# SDR ABXA20120419328

- Difficulty date: April 13, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 52,754 hours, 37,962 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3230
- Condition: Damaged
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS LIGHTNING STRIKE DAMAGE AT FS 368 AT S31L.  REPAIRED DAMAGE AT FUSELAGE STR 368 AT 331L IAW REA B653-59814-MR, ACFT WAS GROUNDED.
